Alert archive / Ohio / River Flood Warnings in 2015
River Flood Warning 62, NWS Cleveland, OH
NWS Cleveland, OH issued this river flood warning at Jul 1, 2015, 6:03 AM EDT for Lake County, Ohio. It was in force for 7 days.
The area
The outline as issued.
The facts
- Issued
- Jul 1, 2015, 6:03 AM EDT (10:03 UTC)
- Expired
- Jul 8, 2015, 6:03 AM EDT
- In force
- 7 days
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- Minor
County Lake County, OH
The radar
The Cleveland radar (KCLE), 67 km from the middle of the area, began a volume at 10:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Grand River at Painesville (PNVO1).
- Action stage
- 8 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 04212100, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
063
WGUS41 KCLE 011003
FLWCLE
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
603 AM EDT WED JUL 1 2015
...The National Weather Service in Cleveland has issued a flood
warning for the following rivers in Ohio...
Grand River At Painesville
Portage River At Woodville
Maumee River At Waterville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-011803-
/O.EXT.KCLE.FL.W.0053.000000T0000Z-150701T1855Z/
/WDVO1.3.ER.150627T2154Z.150629T1000Z.150701T1255Z.NO/
603 AM EDT WED JUL 1 2015
The flood warning conitnues for
the Portage River At Woodville
* Until this afternoon
* At 5:30 AM Wednesday the stage was...9.8 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 9.0 feet
* The river will fall to below flood stage this morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC085-011803-
/O.NEW.KCLE.FL.W.0062.150701T1003Z-000000T0000Z/
/PNVO1.1.ER.150701T0750Z.150701T1800Z.000000T0000Z.NO/
603 AM EDT WED JUL 1 2015
The National Weather Service in Cleveland has issued a
* Flood warning for
the Grand River At Painesville
* From early this morning until further notice
* At 5:00 AM Wednesday the stage was...8.3 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 8.0 feet
* The river will crest at 9.0 feet early this afternoon
* At 8.5 feet...Low land flooding adjacent to the river in the
metropark likely. Vrooman Road inundated.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC095-173-011803-
/O.EXT.KCLE.FL.W.0056.000000T0000Z-150702T0400Z/
/WTVO1.1.ER.000000T0000Z.150630T0700Z.150701T2200Z.NO/
603 AM EDT WED JUL 1 2015
The flood warning conitnues for
the Maumee River At Waterville
* Until late tonight
* At 5:00 AM Wednesday the stage was...11.4 feet
* Minor flooding is occurring and Minor flooding is forecast
* Flood stage is 11.0 feet
* The river will fall below flood stage early this afternoon
* At 12.0 feet...Flooding begins in Side Cut Metropark. The river is
out of banks in Waterville.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$1 follow-up statement
370
WGUS81 KCLE 011137
FLSCLE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
737 AM EDT WED JUL 1 2015
...The flood warning is cancelled for the following rivers in Ohio...
Grand River At Painesville
...The flood warning continues for the following rivers in Ohio...
Maumee River At Waterville
...The flood warning continues for the following rivers in Ohio...
Portage River At Woodville
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Never drive your car through flooded roadways. The water may be
deeper than it appears. Turn around...don't drown!
Stay tuned to NOAA weather radio and other local media for further
details and updates.
&&
OHC143-173-011855-
/O.CON.KCLE.FL.W.0053.000000T0000Z-150701T1855Z/
/WDVO1.3.ER.150627T2154Z.150629T1000Z.150701T1255Z.NO/
737 AM EDT WED JUL 1 2015
The flood warning continues for
The Portage River At Woodville.
* At 7:30 AM Wednesday the stage was 9.2 feet.
* Flood stage is 9.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* Forecast...the river will fall to below flood stage this
morning.
* At 9.0 feet...The river inundates lower portions of Trail Marker
Park.
&&
LAT...LON 4136 8354 4148 8334 4143 8334 4135 8349
$$
OHC085-011207-
/O.CAN.KCLE.FL.W.0062.000000T0000Z-150701T1137Z/
/PNVO1.1.ER.150701T0750Z.150701T0830Z.150701T0957Z.NO/
737 AM EDT WED JUL 1 2015
The flood warning is cancelled for
The Grand River At Painesville.
* At 7:00 AM Wednesday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Fell below flood stage at 6 AM Wednesday.
* Forecast...the river will fall to 6.2 feet by Thursday morning.
* At 8.0 feet...Water levels will overrun the banks along the
metropark south of Painesville.
&&
LAT...LON 4173 8130 4176 8124 4173 8120 4176 8100
4173 8100 4169 8123
$$
OHC095-173-011937-
/O.EXT.KCLE.FL.W.0056.000000T0000Z-150701T2051Z/
/WTVO1.1.ER.000000T0000Z.150630T0700Z.150701T1451Z.NO/
737 AM EDT WED JUL 1 2015
The flood warning continues for
The Maumee River At Waterville.
* At 7:00 AM Wednesday the stage was 11.2 feet.
* Flood stage is 11.0 feet.
* Minor Flooding is occurring and Minor flooding is forecast.
* At 11.0 feet...A few riverside cabins in Waterville become
threatened. Lowland flooding occurs along with some water
inundation on River Road.
* At 9.0 feet...Flooding occurs in lowland areas near the river.
&&
LAT...LON 4148 8376 4171 8348 4167 8345 4147 8371
4145 8374
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this river flood warning went out at Jul 1, 3:15 AM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Jul 1, 3:15 AM EDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 315 AM EDT WED JUL 1 2015 .SYNOPSIS... A COLD FRONT NORTH TO SOUTH ACROSS THE AREA WILL MOVE EAST OF THE REGION THIS MORNING. HIGH PRESSURE WILL BUILD SOUTHEAST INTO THE CENTRAL GREAT LAKES BY THURSDAY NIGHT AND TO NEW YORK BY FRIDAY MORNING. LOW PRESSURE IS EXPECTED TO BE OVER THE OHIO VALLEY BY FRIDAY MORNING AND OVER CENTRAL OHIO BY FRIDAY EVENING. HIGH PRESSURE WILL BUILD EAST ACROSS THE CENTRAL GREAT LAKES SUNDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... SHOWERS AND THUNDERSTORMS ASSOCIATED WITH A COLD FRONT MOVING EAST ACROSS THE AREA THIS MORNING WILL EXIT TO THE EAST LATER THIS MORNING. HIGH PRESSURE WITH SOME DRIER AIR WILL PUSH EAST INTO THE REGION AT THE SURFACE. HOWEVER...STILL SEEING SOME TROUGHINESS ALOFT AND THERE IS A POSSIBILITY THAT SOME PRECIPITATION COULD LINGER IN THE EASTERN PORTIONS OF THE FORECAST AREA THIS MORNING. WILL KEEP THE MINIMAL CHANCE THERE. OTHERWISE...CROSSING MY FINGERS IT WILL STAY DRY ELSEWHERE THROUGH THE DAY BASED ON LATEST GUIDANCE. NOT LOOKING AT ANY AREAS OF ORGANIZED CONVERGENCE IN THE LOW LEVELS AND HENCE THE DRY FORECAST. ACTUALLY...STREAMLINES INDICATING MORE OF A DIVERGENT FLOW PATTERN. TEMPERATURES REMAIN STATUS QUO SO TO SPEAK WITH LITTLE IN THE WAY OF AIR MASS CHANGE BEHIND THE COLD FRONT. SO WILL KEEP HIGHS SIMILAR TO YESTERDAY. && .SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/... SMALL PERTURBATION OR KINK IN THE UPPER LEVEL FLOW WILL SLIDE EAST ACROSS THE AREA THURSDAY INTO THURSDAY NIGHT. THIS TRANSLATES INTO A SURFACE LOW PRESSURE SYSTEM THAT WILL MOVE EAST INTO THE OHIO VALLEY REGION AND THEN EVENTUALLY INTO CENTRAL OHIO BY MID DAY FRIDAY. THIS FEATURE WILL SPREAD A THREAT FOR SHOWERS AND THUNDERSTORMS ACROSS THE SOUTHERN TIER OF THE FORECAST AREA MAINLY FRIDAY INTO FRIDAY NIGHT. EVENTUALLY...LOW PRESSURE AND ASSOCIATED MOISTURE GET EJECTED OUT TO THE NORTHEAST BY SATURDAY NIGHT. AIR MASS REMAINS STAGNANT ON THURSDAY WITH LITTLE CHANGE IN TEMPERATURES BUT A BIT OF WARM AIR ADVECTION WILL TAKE PLACE FRIDAY AND WILL BUMP TEMPERATURES UP NEAR 80 DEGREES. AS SURFACE RIDGE TRIES TO BUILD IN FOR SATURDAY...EXPECTING LIGHT NORTHWEST FLOW AND SOME COOL AIR ADVECTION TO TAKE PLACE AND KNOCK TEMPERATURES BACK INTO THE MIDDLE TO UPPER 70S. OVERNIGHT LOWS IN THE 60S THROUGH THE PERIOD. && .LONG TERM /SUNDAY THROUGH TUESDAY/... THE LONG TERM BEGINS ON SUNDAY WITH WEAK HIGH PRESSURE ACROSS THE LOWER GREAT LAKES AND OHIO VALLEY. MONDAY THE WEAK RIDGE AND SURFACE HIGH BEGIN TO MOVE EAST AS A COLD FRONT APPROACHED FROM THE WNW. WILL HAVE CHANCE POPS FOR THE DAY AS MOISTURE INCREASES ACROSS THE AREA AHEAD OF THE FRONT. BEST CHANCE WILL COME TUESDAY WITH THE FRONT MOVING THROUGH THE AREA. HELD POPS TO HIGH CHANCE BUT MAY NEED TO INCREASE IF MODELS REMAIN CONSISTENT. HIGH TEMPS GENERALLY IN THE LOWER 80S. && .AVIATION /06Z WEDNESDAY THROUGH SUNDAY/... UPPER TROF ACROSS THE GREAT LAKES TOUCHING OFF THUNDERSTORMS FROM EAST OF KCLE. THIS NORTH/SOUTH LINE WILL CONTINUE EAST AND THOUGH BE EAST OF KYNG AND KERI BY 09Z. ELSEWHERE PATCHY MVFR CIGS ARE FILLING IN AND WILL NEED TO CARRY MVFR AND IFR CIGS INTO THE MORNING ALONG WITH FOG/MIST. AFTER 14-15Z OR SO ALL MVFR OR LOWER SHOULD BURN OFF WITH DRIER AIR MOVING IN. COULD SEE VFR CIGS AROUND BKN050 HANG ON INTO THE EARLY AFTERNOON BUT THE TREND WILL BE TOWARDS DECREASING CLOUDS AS HIGH PRESSURE BUILDS TOWARD THE AREA. OUTLOOK...VFR. && .MARINE... LOW PRESSURE OVER THE GREAT LAKES WILL MOVE NORTHEAST TODAY. A COLD FRONT SOUTHWEST FROM THE LOW WILL MOVE SOUTH OF THE LAKE BY 12Z TODAY. WINDS WILL REMAIN FROM THE WEST/SOUTHWEST ON THE LAKE AT ROUGHLY 10 TO 15 KNOTS. HIGH PRESSURE WILL BUILD ACROSS THE LAKE THURSDAY. WEAK HIGH PRESSURE WILL REMAIN OVER THE LAKE FRIDAY AS WEAK LOW PRESSURE MOVES INTO THE SOUTHERN OHIO. THE WEAK LOW WILL REMAIN IN SOUTHERN OHIO SATURDAY. HIGH PRESSURE WILL BUILD IN FOR SUNDAY. WINDS WILL REMAIN GENERALLY LIGHT THROUGH THE PERIOD WITH NO SMALL CRAFT HEADLINES EXPECTED. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. MARINE...NONE. && SYNOPSIS...LOMBARDY NEAR TERM...LOMBARDY SHORT TERM...LOMBARDY LONG TERM...TK AVIATION...TK MARINE...TK
Hazardous weather outlook, Jul 1, 3:22 AM EDT, 2 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 322 AM EDT WED JUL 1 2015 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-020730- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL- WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 322 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. LEZ061-142>149-162>169-020730- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY- 322 AM EDT WED JUL 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jul 1, 12:16 AM EDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1216 AM EDT WED JUL 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLOOD MCDONALD 41.16N 80.72W
06/30/2015 TRUMBULL OH BROADCAST MEDIA
FLOODING ON ILLINOIS AVENUE FROM THUNDERSTORM RAINS.
WATER IN THE GARAGE AND THE LOWER FLOOR OF A RESIDENCE.
&&
KOSARIKThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 9:09 PM EDT | Severe Thunderstorm Warning | CLE | Morrow | 44 min |
| Jun 30, 9:33 PM EDT | Special Marine Warning | CLE | 87 min | |
| Jun 30, 9:44 PM EDT | Severe Thunderstorm Warning | CLE | Sandusky | 46 min |
Nearby
River Flood Warnings in Ohio, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.